# SDR CA130125008

- Difficulty date: January 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 31,907 hours
- Engine: Rroyce DART5342
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 24Q2395
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUSE AT 14,000 FT, THE PORT LOW FLOW HYDRAULIC LIGHT ILLUMINATED, FOLLOWED WITHIN 60 SECONDS BY THE STARBOARD LOW FLOW HYDRAULIC LIGHT. APPROXIMATELY FIVE MINUTES LATER THE PORT D.C. GENERATOR FAILED. THE PILOTS TURNED BACK, DECLARED AN EMERGENCY AND CARRIED OUT AN UNEVENTFUL LANDING. ONCE LANDED, THEY WERE ABLE TO TAXI TO THE APRON WITH NORMAL HYDRAULIC STEERING & BRAKING. MAINTENANCE FOUND THE PORT GEARBOX HYDRAULIC PUMP PRESSURE HOSE INVERTED FLAIR HAD FAILED CAUSING A LOSS OF HYDRAULIC FLUID. ALSO, THE LOST HYDRAULIC FLUID CONTAMINATED THE PORT GEAR BOX D.C. GENERATOR, CAUSING IT TO FAIL. AIR NORTH MAINTENANCE REPLACED THE PORT GEARBOX DC GENERATOR, REPLACED THE PORT GEARBOX HYDRAULIC PUMP PRESSURE LINE (P/N 24Q2395), SERVICED THE HYDRAULIC SYSTEM, RAN THE PORT ENGINE, CHECKED THE HYDRAULIC SYSTEM FOR PRESSURE AND LEAKS, FUCTIONED CHECKED THE PORT GEARBOX DC GENRATOR AND RETURNED THE AIRPLANE INTO SERVICE.
